Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 8, Issue 3, Pages 571-578
http://dx.doi.org/10.1155/S016117128500062X

Minimizing the presentation of a kont group

Department of Mathematics, Southeastern Louisiana University, Hammond, Louisiana 70402, USA

Received 12 October 1984

Copyright © 1985 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mark J. Dugopolski, “Minimizing the presentation of a kont group,” International Journal of Mathematics and Mathematical Sciences, vol. 8, no. 3, pp. 571-578, 1985. https://doi.org/10.1155/S016117128500062X.